MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT HFX HIP STEM SIZE NO 07 127; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT HFX HIP STEM SIZE NO 07 127; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6076-0730A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event:: an event regarding periprosthetic fracture involving an omnifit stem was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection, material analysis, dimensional and functional inspections were not performed as the device remained implanted.Clinician review: no medical records were received for review with clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there has been no other similar event for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to fracture of the trochanter, which led to dislocation of the bipolar head from the patient's native acetabulum (surgeon reported contributing factors: non-compliant patient, poor bone quality).Patient was converted to a total hip (stem was retained).Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
OMNIFIT HFX HIP STEM SIZE NO 07 127
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18222568
Report Number0002249697-2023-01465
Device Sequence Number20251902
Product Code JDI
UDI-Device Identifier07613327023503
UDI-Public07613327023503
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K031744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6076-0730A
Device Lot NumberXM2M70
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale